# SDR CALA2025020900314

- Difficulty date: February 7, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N77518
- Make and model: Boeing 737824
- Aircraft serial: 31605
- Aircraft time: 51,245 hours, 18,480 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Web
- Part number: 111A11111
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT CENTER WING BOX REAR SPAR VERTICAL PRESSURE WEB ALONG VERTICAL PRESSURE DECK BETWEEN LBL 31.83 AND LBL 40. CRACK LENGTH 2.5" REF AAR N/R 9936862 ACCOMPLISHED REPAIR AS REQUIRED PER B737-800 SRM 57-10-10-2R-3 AT CENTER WING BOX REAR SPAR VERTICAL PRESSURE WEB STA 663.
